About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (5)

May 24, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Ya, I was just wondering if adding prosaic might help, definitely don’t add Effexor! I am off antidepressants completely, and feel good. Because I still have some lingering withdrawal symptoms, I don’t feel great yet. Sleep has been an issue, but its probably more situational then withdrawal. I lost a ton of weight when I first went on Effexor a year and a half ago, 5’8″ and 105lb! I’ve been putting weight back on over the last 6 months or so but it’s just kind of brought me back to pre-antidepressant weight.

My thoughts are with you and your son, I hope you can complete this journey soon. It nice that you have each other to support through this. Do you have any other children?

May 24, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

How are you feeling? We’re you able to quit cold turkey?

May 24, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I’m so sorry for what you are dealing with Karen. It shouldn’t be this difficult. I for one am spreading the word about pristiq. I definitely needed to go on antidepressants when I did, I had been suffering from postpartum depression for 9 months. I was first put on Effexor, which worked for the depression, but I didn’t feel great , so my physician switched me cold turkey to pristiq! Withdrawal from Effexor is similar but not nearly as intense. I recently switched doctors and they have been supportive of the decision but it shocks me how little doctors know or understand about the side effects. I’ve heard everything from, “there’s no such thing as withdrawal from antidepressants” to “you’ll feel like you have the flu”. Wrong, wrong, wrong! You feel like dying for days, but it does get better, you just need to push through those first few days. It’s been 21 days since my last dose and the brain zaps are still frequent but less intense. Within a week, I could start to tolerate normal life again.
I had been on Effexor when I was younger and it worked well. When I came off, my doctor at the time added prosaic, then tapered the Effexor. Once I was off the Effexor, I remained on prosaic for 2 weeks before coming off antidepressants completely. I mentioned this to a couple doctors while on my more recent course of antidepressants, but they looked at me like I had a third eye. This may be something you could try? If you start to taper again, when you’re ready to miss doses and you have crazy side effects, keep going, stay strong and know that there is a light at the end of the tunnel. It’ll keep getting worse each day for about three days, and then it will slowly start to improve. It doesn’t feel like it will ever end, but it will. Just keep telling yourself that. I can tell by your posts that you are a strong woman and I know you can do this!

May 20, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I understand tapering, but I feel so bad for you because you are dragging these horrible symptoms out. I hope you start feeling normal soon.

May 20, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

This is a horrible drug. I tapered as much as I could, but skipping days with the last 50mg was causing unbearable side effects so I waited until I could spend 3 straight days in bed coming off. It has now been 2 1/2 weeks and I still get brain zaps with dizziness like nobody’s business. I have been extra emotional because I don’t sleep well. The thing about coming off is that I am more socialable then I have been in over a year. I would never recommend someone going on pristiq. And I wish everyone luck who is trying to get off!